# SDR DALA2022020200678

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 52,026 hours, 27,084 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 - PSU UNIT ROW 14 D/E/F OPENED IN FLIGHT. CORRECTIVE ACTION: RESECURED MASKS/PANEL.( 8283351)
